×

zbMATH — the first resource for mathematics

Elliptic systems in H(s,delta) spaces on manifolds which are Euclidean at infinity. (English) Zbl 0484.58028

MSC:
58J10 Differential complexes
35J45 Systems of elliptic equations, general (MSC2000)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bancel, D. &Lacaze, J., Spaces of Functions with Asymptotic Conditions and Existence of Non Compact Maximal submanifolds of a Lorentzian Manifold.Lett. Math. Phys., 1: 6 (1977), 485 · Zbl 0368.46011
[2] Cantor, M., Some problems of global analysis on asymptotically simple manifolds.Compositio Math., 38: 1 (1979), 3–35. · Zbl 0402.58004
[3] –, A necessary and sufficient condition for York data to specify an asymptotically flat spacetime.J. Mathematical Phys., 20 (1979), 1741–1744. · Zbl 0427.35072
[4] Chaljub-Simon, A. &Choquet-Bruhat, Y., Problems elliptiques du second ordre sur une variete euclidienne a l’infini.Ann. Fac. Sci. Toulouse, 1 (1978), 9–25. · Zbl 0411.35044
[5] Choquet-Bruhat, Y., DeWitt-Morette, C. & Dillard-Bleick, M.,Analysis, manifolds and physics. North Holland (1977). · Zbl 0385.58001
[6] Choquet-Bruhat, Y. & York, J. W., Cauchy problem, inEinstein Centenary Volume. P. Bergman, J. Goldberg and A. Held editors (1979).
[7] Douglis, A. &Nirenberg, L., Interior estimates for elliptic systems of partial differential equations.Comm. Pure Appl. Math., 3 (1955), 503–538. · Zbl 0066.08002
[8] Gilbarg, D. & Trudinger, N. S.,Elliptic partial differential equations of second order, Springer-Verlag (1977). · Zbl 0361.35003
[9] G√•rding, L., Dirichlet’s problem for linear elliptic partial differential equations.Math. Scand., 1 (1953), 55–72. · Zbl 0053.39101
[10] John, F.,Plane waves and spherical means applied to partial differential equations. Interscience Publishers, New York (1955). · Zbl 0067.32101
[11] Marsden, J.,Applications of global analysis in mathematical physics. Publish or Perish Inc., Boston Mass. (1974). · Zbl 0367.58001
[12] McOwen, R. C., Behavior of the Laplacian on weighted Sobolev spaces,Comm. Pure Appl. Math., 32 (1979), 783–795. · Zbl 0426.35029
[13] Morrey, C. B.,Multiple integrals in the calculus of variations. Springer-Verlag (1966). · Zbl 0142.38701
[14] Nirenberg, L. &Walker, H. F., The null spaces of elliptic partial differential operators inR n .J. Math. Anal. Appl., 42 (1973), 271–301. · Zbl 0272.35029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.